# SDR UPS06846304

- Difficulty date: February 14, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 370484502
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STR END FITTING CRACKED ON STR 51 NR 3 MAIN TANK BETWEEN XRS 23-XRS 50.  REMOVED AND REPLACED END FITTING AT STR 51 NR 3 MAIN TANK STA XRS 23 - XRS 50 IAW SRM 51-3-2 AND SRM 51-01-20D.
